How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17816
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I am 43 been using tampoons my whole life. This last year

Customer Question

I am 43 been using tampoons my whole life. This last year they are harder to insert. Feels like I am hitting a wall. Then they come out. Even if it is in right they come out. Also they make me leak urine also. Is it time to use something else.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Dr says I'm fine just caffeine intake causes leaking. I'm diabetic so I'm on insulin.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have had abnormal paps. For 5 yrs. But that's all
Submitted: 11 months ago.
Category: Health
Expert:  Dr. Saha replied 11 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
When did you get checked by doctor last?

Customer: replied 11 months ago.
Had yearly in may
Customer: replied 11 months ago.
May
Expert:  Dr. Saha replied 11 months ago.

Thank you for all the information,
There can be decrease in elasticity of the wall of vagina.
This can occur with hormonal changes.
So it can be difficult to insert tampon.
Leakage of urine from stress or urge can occur too.
As you had check up by doctor, abnormalities like growth is unlikely.
You can use pads.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Related Health Questions